Diarraheoa on Day 4

Discussion in 'Cambridge Weight Plan' started by MaryA, 17 January 2008 Social URL.

  1. MaryA

    MaryA Member

    Posts:
    29
    Likes Received:
    2
    My hubby has diarrahoea today on Day 4 of CD. Will this pass soon? Should he take an Imodium? He entered ketosis today too. Any advice appreciated.

    MaryA
     
  2. Avatar

    MiniMins.com Matched Content

  3. Porgeous

    Porgeous Chilling

    Posts:
    7,066
    Likes Received:
    473
    Start Weight:
    14st1lb
    Current Weight:
    8st10lb
    Lost(%):
    5st5lb(38.07%)
    Diet:
    CD SS
    Hi Mary

    This is quite common as the minerals can cause an upset tummy initially. It should settle down, drink plenty of water with your packets.

    Georgie
    x
     
  4. MaryA

    MaryA Member

    Posts:
    29
    Likes Received:
    2
    Thank you for that. I've since discovered my that my hubby took TWO laxatives yesterday morning cos he felt "a bit bunged up." Sheesh. Men!! :argh:
     
    Mini likes this.
  5. SoonToBeGorgeous

    SoonToBeGorgeous Loving the Cambridge Diet

    Posts:
    1,695
    Likes Received:
    118
    Diet:
    Cambridge Plan
    Also, get him to split his four packs into 8 aswell as the plenty of water before and after each pack.

    The laxatives won't have helped!


     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.